MathSciNet Relay Station
MathSciNet bibliographic data
MR226772 62.70
Sen, Pranab Kumar A note on asymptotically distribution-free confidence bounds for $P\{X<Y\}$, based on two independent samples. Sankhyā Ser. A 29 1967 95–102.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement